Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Adapted integral representations by measures on Choquet boundaries


Author: Diederich Hinrichsen
Journal: Bull. Amer. Math. Soc. 72 (1966), 888-891
DOI: https://doi.org/10.1090/S0002-9904-1966-11601-4
MathSciNet review: 0197768
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. H. Bauer, Aspects of linearity in the theory of function algebras, Proceedings of a Symposium on Function Algebras, New Orleans (1965). (to appear) MR 196470
  • 2. H. Bauer, Harmonische Räume und ihre Potentialtheorie, Lecture Notes in Mathematics, Springer-Verlag, Berlin, (to appear) MR 210916
  • 3. E. Bishop, A minimal boundary for function algebras, Pacific J. Math. 9 (1959), 629-642. MR 109305
  • 4. L. Bungart, Holomorphic functions with values in locally convex spaces and applications to integral formulas. Trans. Amer. Math. Soc. 111 (1964), 317-344. MR 157004
  • 5. L. Bungart, Cauchy integral formulas and boundary kernel functions in several complex variables, Proc. Conf. Complex Analysis (1964), Minneapolis, 1965, pp. 7-18. MR 174781
  • 6. G. Choquet and P. A. Meyer, Existence et unicité des représentations intégrales dans les convexes compacts quelconques, Ann. Inst. Fourier 13 (1963), 139-154. MR 149258
  • 7. O. Forster, Funktionswerte als Randintegrale in komplexen Raumen, Math. Ann. 150 (1963), 317-324. MR 164061
  • 8. A. M. Gleason, The abstract theorem of Cauchy-Weil, Pacific J. Math. 12 (1962), 511-525. MR 147672
  • 9. A. Grothendieck, Produits tensoriels topologiques et espaces nucléaires, Mem. Amer. Math. Soc. Providence, R. I., 1955, 140 pp. MR 75539


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1966-11601-4

American Mathematical Society